# SDR CALA0700539

- Difficulty date: September 22, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 20,128 hours, 6,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31511
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE WAS DISCOVERED ON THE FUSELAGE SKIN JUST FORWARD OF THE TEAR STRAP AT BS 580 BETWEEN STRINGER 7L AND 8L WHILE AIRCRAFT WAS IN A 4C CHECK AT MCO.  THE DAMAGE WAS REPAIRED IAW ECRA 5331-01349.
